Alert archive / New York / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 16, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at May 19, 2019, 8:12 PM EDT for Jefferson County, Lewis County, Oswego County, New York. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2019, 8:12 PM EDT (00:12 UTC)
- Expired
- May 19, 2019, 9:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jefferson County, NY, Lewis County, NY, Oswego County, NY
The radar
The Ft Drum radar (KTYX), 20 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 1:51 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 0.2 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 293 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 1386 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 335 m²/s²
- 0-3 km storm-relative helicity
- 459 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted.
711
WUUS51 KBUF 200012
SVRBUF
NYC045-049-075-200100-
/O.NEW.KBUF.SV.W.0016.190520T0012Z-190520T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
812 PM EDT Sun May 19 2019
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Southeastern Jefferson County in central New York...
West central Lewis County in central New York...
Northeastern Oswego County in central New York...
* Until 900 PM EDT..
* At 812 PM EDT, a severe thunderstorm was located over Sandy Island
Beach State Park, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Sandy Island Beach State Park, Pulaski, Adams, Barnes Corners,
Adams Center, Southwick Beach State Park, Whetstone Gulf State
Park, Richland, Denmark and Rodman.
This includes Interstate 81 between exits 36 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4352 7613 4371 7625 4395 7600 4392 7556
4367 7548
TIME...MOT...LOC 0012Z 237DEG 27KT 4364 7615
HAIL...1.00IN
WIND...60MPH
$$
Thomas2 follow-up statements
923
WWUS51 KBUF 200026
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
826 PM EDT Sun May 19 2019
NYC045-049-075-200100-
/O.CON.KBUF.SV.W.0016.000000T0000Z-190520T0100Z/
Jefferson NY-Lewis NY-Oswego NY-
826 PM EDT Sun May 19 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SOUTHEASTERN JEFFERSON...WEST CENTRAL LEWIS AND NORTHEASTERN
OSWEGO COUNTIES...
At 825 PM EDT, a severe thunderstorm was located near Adams, or 10
miles northeast of Sandy Island Beach State Park, moving northeast at
30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Adams, Barnes Corners, Adams Center, Whetstone Gulf State Park,
Denmark, Rodman, Lorraine, Copenhagen, Sandy Creek and Lacona.
This includes Interstate 81 between exits 37 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4359 7605 4375 7617 4395 7600 4392 7556
4367 7548
TIME...MOT...LOC 0025Z 239DEG 24KT 4371 7601
HAIL...1.00IN
WIND...60MPH
$$
Thomas482
WWUS51 KBUF 200059
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
859 PM EDT Sun May 19 2019
NYC045-049-075-200108-
/O.EXP.KBUF.SV.W.0016.000000T0000Z-190520T0100Z/
Jefferson NY-Lewis NY-Oswego NY-
859 PM EDT Sun May 19 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON...WEST
CENTRAL LEWIS AND NORTHEASTERN OSWEGO COUNTIES WILL EXPIRE AT 900 PM
EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
LAT...LON 4359 7605 4375 7617 4395 7600 4392 7556
4367 7548
TIME...MOT...LOC 0058Z 237DEG 28KT 4383 7570
$$
ThomasWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:26 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, May 19, 6:26 PM EDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
626 PM EDT Sun May 19 2019
.SYNOPSIS...
Very warm and humid conditions will support another round of showers
and possibly a stray thunderstorms this evening into tonight. A cold
front will cross the area Monday with a few more scattered showers.
Much cooler and drier air will move into the region Tuesday and
Wednesday as high pressure builds into the Great Lakes.
&&
.NEAR TERM /THROUGH MONDAY/...
The first round of convection is rapidly exiting to the east of the
forecast area this evening. Behind it, local radars are relatively
quite with the brief lull occuring before the next round of mainly
showers shows up a bit later this evening. This second round will
likely not be severe, if any SVR storms at all. The timing is just
NOT conducive for SVR wx and falling fairly late in the diurnal
cycle. Furthermore, it will be crossing the cool stable lake air
mass which as usual keeps convection in check. Although, a stray
strong storm can't be ruled out as the pre-frontal trough rolls
across the forecast area.
Tonight, the second round of storms will move east across the area
overnight, with rain tapering off from west to east behind the pre-
frontal trough. After that, there will again be another lull in
shower activity behind the pre-frontal trough then the cold front
arrives on Monday. Otherwise, it will be a mild and a muggy night
with lows nudging back only into 60s across the forecast area
overnight.
Monday the mid level trough will move east across the eastern Great
Lakes, with a surface cold front moving east across the area. The
majority of the better moisture and convergence will be found along
the pre-frontal trough tonight, with much less in the way of deep
moisture and forcing for the actual cold front to work with.
Nonetheless, the cold front will produce a few scattered showers as
it crosses the area from morning through early to mid afternoon.
Enough instability may develop across Central NY and east of Lake
Ontario to support a few thunderstorms during the early to mid
afternoon. Western NY will dry out during the afternoon behind the
cold front, with clearing and drying aided by an expansive lake
shadow developing northeast of Lake Erie.
It will become quite windy Monday along and behind the cold front
given the favorable low track across southern Quebec, and a 50+ knot
low level jet lingering behind the cold front. Expect gusts of at
least 40 mph, with the strongest winds northeast of Lake Erie. If
enough sunshine develops prior to the stronger winds aloft moving
out, wind gusts may reach advisory criteria in some areas.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
One last lobe of moisture is set to rotate through the North
Country on Monday night, allowing for a continuation of
chances for showers there as much cooler air advances into the
region behind the cold front. This will be short lived, however,
as the upper low will quickly transition into maritime Canada
with a sprawling upper anticyclone builds in the southeastern
U.S. The pronounced upper ridge along the northern periphery of
this will be the dominant player in our weather through midweek,
resulting in decidedly dry conditions over our area as surface
high pressure and the attendant subsidence rule the roost
through the interval.
With the progression of the surface high across the area, low
level flow will quickly back of from the brisk 20-25 kt boundary
layer flow of early Tuesday, toward much lighter flow by
Tuesday evening, and eventually to southerly flow as the surface
high pushes to the east on Wednesday. This will allow for warm
advection to resume by midweek, as well, which will allow
temperatures to come out of the cool values of Tuesday morning
and rebound above normal by midweek.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
A sprawling upper level anti-cyclone will continue to take
residence over the southeast U.S. through the long term period.
A deepening trough over the west coast and intermountain west
will initiate active weather over the western half of the
country. Active weather from the western trough will trek
northeast over the ridge resulting in mostly weak waves of low
pressure to pass over/near the western and north central NY area
for most of this period. At the moment, the best timing for
showers to move through our region seems to be centered around
Saturday from this activity.
Temperatures will warm from the low to mid 60s on Wednesday to the
upper 60s and 70s for the rest of this period through the weekend.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
Tonight, there will be a lull in between storm activity behind the
first round before the next round of showers and/or a stray
thunderstorm arrive across the area. Although, this go around the
convection will be considerably weaker and of which may only bring a
period of low end VFR to MVFR CIGS and possibly lower VSBYS with the
arrival of the precipitation. With that said, there will also be
another period of lower CIGS likely late tonight through Monday
morning as low level moisture moves into the eastern Great Lakes
with the approach of the cold front. This cold front will produce a
few scattered showers Monday. It will become quite windy Monday,
with gusts of over 35 knots from late morning through the afternoon,
especially northeast of Lake Erie.
Outlook...
Tuesday and Wednesday...Mainly VFR.
Thursday and Friday...Mainly VFR with a chance of showers and
thunderstorms.
&&
.MARINE...
Pre-frontal trough will cross the lower Great Lakes with showers and
a stray thunderstorms into the first half of tonight. Low pressure
will then move across southern Ontario and Quebec late tonight and
Monday, with a trailing cold front crossing the eastern Great Lakes
Monday. Southwest winds will increase as the low passes by to our
north, likely producing southwest-west winds of 20-25 knots and
Small Craft conditions on Lakes Erie and Ontario. The moderate winds
will last into Monday night and early Tuesday before diminishing by
Tuesday as high pressure builds into the Great Lakes.
&&
.TIDES/COASTAL FLOODING...
A cold front will move across the eastern Great Lakes Monday as
low pressure moves east across Ontario and Quebec. Southwest
winds will increase around midday Monday across Lake Ontario,
then become more westerly during the afternoon and evening
following the cold frontal passage. The increase in westerly
winds will bring higher waves on Lake Ontario, combining with
very high lake levels to bring an increased risk of lakeshore
flooding on the east half of Lake Ontario.
For Monroe, Orleans, and Niagara counties, the westerly winds
will be shore parallel Monday and early Monday night, which
will likely not increase lakeshore flooding and erosion as much
as the eastern portion of the lake.
There still is a slight chance that the winds may become more
northwest late Monday night and Tuesday. The GFS is strongest
and also most northwest, which would bring lakeshore flood
potential to the entire south shore of the lake, but it all by
itself in forecasting this scenario. The rest of the model
guidance maintains more westerly flow. Thus, the lakeshore flood
warning will only be issued for the eastern end of the lake at
this time and the western half of the lake will continue to be
watched as further guidance rolls in.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Lakeshore Flood Warning from 2 PM Monday to 8 AM EDT Tuesday
for NYZ007.
Lakeshore Flood Warning from 5 PM Monday to 11 AM EDT Tuesday
for NYZ004>006.
MARINE...Small Craft Advisory from 10 AM to 11 PM EDT Monday for LEZ020.
Small Craft Advisory from 8 AM to 11 PM EDT Monday for
LEZ040-041.
Small Craft Advisory from 10 AM to 11 PM EDT Monday
for LOZ030.
Small Craft Advisory from 1 PM Monday to 8 AM EDT Tuesday
for LOZ043>045.
Small Craft Advisory from 10 AM Monday to 8 AM EDT Tuesday
for LOZ042.
Small Craft Advisory from 1 PM to 8 PM EDT Monday for
SLZ022-024.
&&
SYNOPSIS...AR/Hitchcock
NEAR TERM...AR/Hitchcock
SHORT TERM...Fries
LONG TERM...Fries/HSK
AVIATION...AR/Hitchcock
MARINE...AR/Hitchcock
TIDES/COASTAL FLOODING...Hitchcock/Fries/HSKHazardous weather outlook, May 19, 6:14 PM EDT, 1 hour 58 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 614 PM EDT Sun May 19 2019 NYZ008-010>014-019>021-085-202215- Lewis-Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua- Cattaraugus-Allegany-Southern Erie- 614 PM EDT Sun May 19 2019 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001>003-202215- Niagara-Orleans-Monroe- 614 PM EDT Sun May 19 2019 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. West to northwest winds will increase late Monday night and Tuesday. This may increase the risk of higher waves and lakeshore flooding along the south shore of Lake Ontario, although there remains some uncertainty as to how strong winds will be during this time frame. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004>006-202215- Wayne-Northern Cayuga-Oswego- 614 PM EDT Sun May 19 2019 ...LAKESHORE FLOOD WARNING IN EFFECT FROM 5 PM MONDAY TO 11 AM EDT TUESDAY... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-202215- Jefferson- 614 PM EDT Sun May 19 2019 ...LAKESHORE FLOOD WARNING IN EFFECT FROM 2 PM MONDAY TO 8 AM EDT TUESDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-202215- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 614 PM EDT Sun May 19 2019 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Hitchcock
In the hours before
Local storm report, May 19, 2:55 PM EDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
255 PM EDT SUN MAY 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM HAIL WEBSTER 43.21N 77.42W
05/19/2019 M0.75 INCH MONROE NY TRAINED SPOTTER
PEA TO DIME SIZED HAIL
&&
EVENT NUMBER BUF1901297
HITCHCOCKLocal storm report, May 19, 2:57 PM EDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
257 PM EDT SUN MAY 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM HAIL 2 NE WEBSTER 43.24N 77.39W
05/19/2019 M0.88 INCH MONROE NY CO-OP OBSERVER
DIME TO NICKEL SIZED HAIL. LASTED ABOUT 3 MINUTES.
&&
EVENT NUMBER BUF1901298
JAMSpecial weather statement, May 19, 5:19 PM EDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Buffalo NY
519 PM EDT Sun May 19 2019
NYZ008-192200-
Lewis-
519 PM EDT Sun May 19 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LEWIS COUNTY...
At 519 PM EDT, a strong thunderstorm was located near Highmarket, or
7 miles northwest of Boonville, moving northeast at 45 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Whetstone Gulf State Park, Highmarket, Lyonsdale, Greig, Port Leyden,
Lyons Falls, Constableville, Turin, West Leyden, Mohawk Hill,
Swancott Mill, Talcottville and Brantingham.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4342 7553 4345 7564 4370 7549 4383 7514
4361 7511
TIME...MOT...LOC 2119Z 246DEG 39KT 4355 7546
HitchcockLocal storm report, May 19, 6:17 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BUFFALO NY
617 PM EDT SUN MAY 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 AM TSTM WND DMG MURRAY 43.27N 78.05W
05/19/2019 ORLEANS NY LAW ENFORCEMENT
TREE DOWN ON A CAR ON NORTH MAIN ST IN MURRAY. TIME
ESTIMATED.
0125 PM HAIL 2 SW WALWORTH 43.12N 77.30W
05/19/2019 M0.88 INCH WAYNE NY COCORAHS
LASTED ONE MINUTE.
0237 PM HAIL WEBSTER 43.21N 77.42W
05/19/2019 M0.75 INCH MONROE NY TRAINED SPOTTER
PEA TO DIME SIZED HAIL
0243 PM HAIL 2 NE WEBSTER 43.24N 77.39W
05/19/2019 M0.88 INCH MONROE NY CO-OP OBSERVER
DIME TO NICKEL SIZED HAIL. LASTED ABOUT 3 MINUTES.
&&
EVENT NUMBER BUF1901295 BUF1901296 BUF1901297 BUF1901298
HitchcockLocal storm report, May 19, 6:49 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
649 PM EDT SUN MAY 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL CROGHAN 43.90N 75.39W
05/19/2019 E1.25 INCH LEWIS NY SOCIAL MEDIA
&&
EVENT NUMBER BUF1901299
HITCHCOCKLocal storm report, May 19, 6:56 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BUFFALO NY
656 PM EDT SUN MAY 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 AM TSTM WND DMG MURRAY 43.27N 78.05W
05/19/2019 ORLEANS NY LAW ENFORCEMENT
TREE DOWN ON A CAR ON NORTH MAIN ST IN MURRAY. TIME
ESTIMATED.
0125 PM HAIL 2 SW WALWORTH 43.12N 77.30W
05/19/2019 M0.88 INCH WAYNE NY COCORAHS
LASTED ONE MINUTE.
0237 PM HAIL WEBSTER 43.21N 77.42W
05/19/2019 M0.75 INCH MONROE NY TRAINED SPOTTER
PEA TO DIME SIZED HAIL
0243 PM HAIL 2 NE WEBSTER 43.24N 77.39W
05/19/2019 M0.88 INCH MONROE NY CO-OP OBSERVER
DIME TO NICKEL SIZED HAIL. LASTED ABOUT 3 MINUTES.
0255 PM HAIL CROGHAN 43.90N 75.39W
05/19/2019 E1.25 INCH LEWIS NY SOCIAL MEDIA
&&
EVENT NUMBER BUF1901295 BUF1901296 BUF1901297 BUF1901298 BUF1901299
HitchcockThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 9:53 PM EDT | Special Weather Statement | BUF | Jefferson, Oswego | 52 min |
| May 20, 4:23 AM EDT | Beach Hazards Statement | BUF | Chautauqua, Erie, Monroe, Niagara, Orleans | 24 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.